# SDR SWAA2021082096198

- Difficulty date: July 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 44,729 hours, 31,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. FWD R/H SIDE CAPTSTRIP BROKEN AT CORNER ; / [01] REPLACED FWD CARGO COMP.FWD R/H CAPTSTRIP AT FLOOR PANEL; REF. B737-700 AMM 25-52-10-400-801.CAPTSTRIP WILL BE INSTALLED ON FAULT #TTG8Q005E8LL; [02] VERIFIED
